# SDR EE4Y2020043011335

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N98NA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000055
- Aircraft time: 37,442 hours, 18,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO DOOR CUTOUT LOWER SECTION FROM FR24 TO FR27, HORIZONTAL SILL BEAM WITH CORROSION. NOTE: THE BEAM WAS REPLACED AS PER NOM ROUTINE JOB A1H251 ITEM 1-94.
